JournalsprimsVol. 42, No. 3pp. 683–689

Infinite Dimensionality of the Middle <em>L</em><sup>2</sup>-cohomology on Non-compact Kähler Hyperbolic Manifolds

  • Bo-Yong Chen

    Tongji University, Shanghai, China
Infinite Dimensionality of the Middle <em>L</em><sup>2</sup>-cohomology on Non-compact Kähler Hyperbolic Manifolds cover
Download PDF

Abstract

We prove that the space of _L_2 harmonic forms of middle degree is infinite dimensional on any non-compact Kähler hyperbolic manifold.

Cite this article

Bo-Yong Chen, Infinite Dimensionality of the Middle <em>L</em><sup>2</sup>-cohomology on Non-compact Kähler Hyperbolic Manifolds. Publ. Res. Inst. Math. Sci. 42 (2006), no. 3, pp. 683–689

DOI 10.2977/PRIMS/1166642154